# SDR AALA20161024001

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W6018002216
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WIRE ABOVE RIGHT CEILING AREA 1 AT BS 1410 CHAFED.  REMOVED AND REPLACED THE WIRE IAW WDM 33-51-58 AND AMM 33-51-00.  OPS CHECKED GOOD.
